# SDR UHLA2015040100219

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 21,668 hours, 13,488 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT. FOLLOWED QRH, DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  R & R NOSE GEAR LT PROXIMITY SWITCH IAW 32-62-01. OPS CHECK GOOD.  LAST SCHEDULED SERVICING WAS 9/25/2014, WITH AN UNSCHEDULED SERVICING ON 10/25/2014.
